MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE-L; RISE-L/ELSA INSERTER, GPS

GLOBUS MEDICAL, INC. RISE-L; RISE-L/ELSA INSERTER, GPS
Model Number 6143.1337
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial observation shows that the threaded tip of the inserter has sheared off.The inserter tip is threaded into the implant and should not pose a risk for migration.An exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that the threaded tip of a rise-l inserter was left in the patient after it broke during surgery.

Brand Name
RISE-L
Common Device Name
RISE-L/ELSA INSERTER, GPS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key13004091
Report Number3004142400-2021-00234
Device Sequence Number13839502
Product Code OLO
UDI-Device Identifier00193982143091
UDI-Public00193982143091
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D353991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6143.1337
Device Lot NumberENY187AC*F
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown